ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

April 2018 , Volume 38 , Issue 4

Select all articles

Export/Reference:

Weakly mixing diffeomorphisms preserving a measurable Riemannian metric with prescribed Liouville rotation behavior
Roland Gunesch and Philipp Kunde
2018, 38(4): 1615-1655 doi: 10.3934/dcds.2018067 +[Abstract](1758) +[HTML](450) +[PDF](683.82KB)
Periodic measures are dense in invariant measures for residually finite amenable group actions with specification
Xiankun Ren
2018, 38(4): 1657-1667 doi: 10.3934/dcds.2018068 +[Abstract](1263) +[HTML](379) +[PDF](372.71KB)
Low Mach number limit for the compressible magnetohydrodynamic equations in a periodic domain
Fucai Li and Yanmin Mu
2018, 38(4): 1669-1705 doi: 10.3934/dcds.2018069 +[Abstract](1317) +[HTML](236) +[PDF](596.28KB)
On the asymptotic character of a generalized rational difference equation
Esha Chatterjee and Sk. Sarif Hassan
2018, 38(4): 1707-1718 doi: 10.3934/dcds.2018070 +[Abstract](1403) +[HTML](270) +[PDF](469.53KB)
Consensus and voting on large graphs: An application of graph limit theory
Barton E. Lee
2018, 38(4): 1719-1744 doi: 10.3934/dcds.2018071 +[Abstract](1106) +[HTML](232) +[PDF](546.82KB)
A formula for the boundary of chaos in the lexicographical scenario and applications to the bifurcation diagram of the standard two parameter family of quadratic increasing-increasing Lorenz maps
Rafael Labarca and Solange Aranzubia
2018, 38(4): 1745-1776 doi: 10.3934/dcds.2018072 +[Abstract](1189) +[HTML](232) +[PDF](753.03KB)
Physical measures for certain class of non-uniformly hyperbolic endomorphisms on the solid torus
Marzie Zaj, Abbas Fakhari, Fatemeh Helen Ghane and Azam Ehsani
2018, 38(4): 1777-1807 doi: 10.3934/dcds.2018073 +[Abstract](1408) +[HTML](226) +[PDF](617.77KB)
$C^1$ weak Palis conjecture for nonsingular flows
Qianying Xiao and Zuohuan Zheng
2018, 38(4): 1809-1832 doi: 10.3934/dcds.2018074 +[Abstract](1131) +[HTML](250) +[PDF](475.21KB)
Reflected backward stochastic differential equations with perturbations
Jasmina Djordjević and Svetlana Janković
2018, 38(4): 1833-1848 doi: 10.3934/dcds.2018075 +[Abstract](1449) +[HTML](256) +[PDF](427.42KB)
Spectral asymptotics of one-dimensional fractal Laplacians in the absence of second-order identities
Sze-Man Ngai, Wei Tang and Yuanyuan Xie
2018, 38(4): 1849-1887 doi: 10.3934/dcds.2018076 +[Abstract](1189) +[HTML](234) +[PDF](759.49KB)
Non-autonomous Schrödinger-Poisson system in $\mathbb{R}^{3}$
Juntao Sun, Tsung-Fang Wu and Zhaosheng Feng
2018, 38(4): 1889-1933 doi: 10.3934/dcds.2018077 +[Abstract](1709) +[HTML](425) +[PDF](644.15KB)
Mean-square almost automorphic solutions for stochastic differential equations with hyperbolicity
Hailong Zhu, Jifeng Chu and Weinian Zhang
2018, 38(4): 1935-1953 doi: 10.3934/dcds.2018078 +[Abstract](1925) +[HTML](317) +[PDF](462.73KB)
The Hess-Appelrot system. Ⅲ. Splitting of separatrices and chaos
Radosław Kurek, Paweł Lubowiecki and Henryk Żołądek
2018, 38(4): 1955-1981 doi: 10.3934/dcds.2018079 +[Abstract](1232) +[HTML](240) +[PDF](542.44KB)
Large deviations for stochastic heat equations with memory driven by Lévy-type noise
Markus Riedle and Jianliang Zhai
2018, 38(4): 1983-2005 doi: 10.3934/dcds.2018080 +[Abstract](1311) +[HTML](220) +[PDF](440.73KB)
Rarefaction waves for the Toda equation via nonlinear steepest descent
Iryna Egorova, Johanna Michor and Gerald Teschl
2018, 38(4): 2007-2028 doi: 10.3934/dcds.2018081 +[Abstract](966) +[HTML](210) +[PDF](662.62KB)
Global dynamics and bifurcation of planar piecewise smooth quadratic quasi-homogeneous differential systems
Yilei Tang
2018, 38(4): 2029-2046 doi: 10.3934/dcds.2018082 +[Abstract](1366) +[HTML](231) +[PDF](1543.08KB)
Well-posedness of a model for the growth of tree stems and vines
Alberto Bressan and Michele Palladino
2018, 38(4): 2047-2064 doi: 10.3934/dcds.2018083 +[Abstract](947) +[HTML](209) +[PDF](481.01KB)
The return times property for the tail on logarithm-type spaces
María Jesús Carro and Carlos Domingo-Salazar
2018, 38(4): 2065-2078 doi: 10.3934/dcds.2018084 +[Abstract](982) +[HTML](212) +[PDF](427.88KB)
Minimization of the lowest eigenvalue for a vibrating beam
Quanyi Liang, Kairong Liu, Gang Meng and Zhikun She
2018, 38(4): 2079-2092 doi: 10.3934/dcds.2018085 +[Abstract](1077) +[HTML](206) +[PDF](376.98KB)
Invariance entropy, quasi-stationary measures and control sets
Fritz Colonius
2018, 38(4): 2093-2123 doi: 10.3934/dcds.2018086 +[Abstract](1060) +[HTML](230) +[PDF](649.38KB)
Formula of entropy along unstable foliations for $C^1$ diffeomorphisms with dominated splitting
Xinsheng Wang, Lin Wang and Yujun Zhu
2018, 38(4): 2125-2140 doi: 10.3934/dcds.2018087 +[Abstract](1077) +[HTML](224) +[PDF](402.79KB)
Pullback $ \mathbb{V}-$attractor of a three dimensional globally modified two-phase flow model
Theodore Tachim Medjo
2018, 38(4): 2141-2169 doi: 10.3934/dcds.2018088 +[Abstract](1096) +[HTML](235) +[PDF](517.51KB)
Theory of rotated equations and applications to a population model
Maoan Han, Xiaoyan Hou, Lijuan Sheng and Chaoyang Wang
2018, 38(4): 2171-2185 doi: 10.3934/dcds.2018089 +[Abstract](1355) +[HTML](341) +[PDF](440.42KB)
New periodic orbits in the planar equal-mass three-body problem
Rongchang Liu, Jiangyuan Li and Duokui Yan
2018, 38(4): 2187-2206 doi: 10.3934/dcds.2018090 +[Abstract](1245) +[HTML](306) +[PDF](506.51KB)
Scattering below ground state of focusing fractional nonlinear Schrödinger equation with radial data
Chenmin Sun, Hua Wang, Xiaohua Yao and Jiqiang Zheng
2018, 38(4): 2207-2228 doi: 10.3934/dcds.2018091 +[Abstract](1334) +[HTML](258) +[PDF](451.96KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]